MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ESTEEM+; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC ESTEEM+; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Model Number 413521
Medical Device Problem Codes Material Disintegration (1177); Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 1 of 5 e1: patient city: (b)(6) patient country: united states.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
The end user¿s family or friend reported that five out of ten moldable discs were dried out, brittle and were hard to mold to apply and broke off with removal.Also, he stated that once applied it leaked within twelve to twenty-four hours and as they were trying to remove, the moldable disc was breaking off in pieces with some remaining stuck to their skin.The product was used by patient.No photo is available at this time.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Photograph, video and/or physical sample evaluation: no photograph associated with this case was received.No return sample has been received for this complaint.Batch record revision results: - packaging and assembly process performed in the aps 6 line: lot 5a03066 was manufactured on 15/jan/2025, in aps 6 auto manufacturing line, with a total of 518 market units (mkus).The complaint engineer performed a batch record review on 01/dec/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom), and all the tooling information documented was also correct, system application product (sap) material identification (id)1708122 and manufacturing order (b)(4).The production process, in-process control, testing results, and packaging of products were run according to the process instruction (pi).- trilamination process performed in the esteem cmt line: the subassembly 4l05387, order (b)(4), material 1707112 was manufactured on 03/dec/2024 in the esteem cmt line.The complaints engineer performed a batch record review on 01/dec/2025, and it was confirmed that the applicable procedures were followed, the materials were correct as per bom, and the equipment settings were according to the process instruction.- extrusion, lamination & cutting process (elc) performed in the elc #7 line: the subassembly 4l03168, order (b)(4), material 1707789 was manufactured on 15/nov/2024 in the elc #7 line.The complaints engineer id (b)(4) performed a batch record review on 01/dec/2025, and it was confirmed that the applicable procedures were followed, the materials were correct as per bom, and the equipment settings were according to the process instruction (pi).The subassembly 4l05457, order (b)(4), material 1707789 was manufactured on 27/nov/2024 in the elc #7 line.The complaints engineer performed a batch record review on 01/dec/2025, and it was confirmed that the applicable procedures were followed, the materials were correct as per bom, and the equipment settings were according to the process instruction (pi).The subassembly 4l04294, order (b)(4), material 1707790 was manufactured on 21/nov/2024 in the elc #7 line.The complaints engineer performed a batch record review on 01/dec/2025, and it was confirmed that the applicable procedures were followed, the materials were correct as per bom, and the equipment settings were according to the process instruction (pi).Historical complaints review: on 01/dec/2025, the complaints engineer ran a query in database to verify the complaints reported for the lot 5a03066 and the malfunction ¿skin barrier does not mold around stoma (e.G too stiff, too dry, tears /crumbles when molding) at point of application¿ and as result any additional complaint was identified during this search as per work instructions (wi).Historical nonconformance review: on 01/dec/2025, the complaints engineer ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa) (s) associated to the malfunction ¿skin barrier does not mold around stoma (e.G too stiff, too dry, tears /crumbles when molding) at point of application¿ for lots number 5a03066, 4l05387, 4l03168, 4l05457, 4l04294.As a result, no nonconformance / capas for this malfunction were generated during the manufacturing process of the referenced lots.Current quality controls: based on the process instruction (pi), the following tests are performed in the elc #7 manufacturing lines, in order to identify this failure mode in our manufacturing process: (b)(4).Defect rate analysis: there have been 5 defective parts confirmed to date from a lot size (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should be (b)(4) based on our standard operating procedure (sop).In addition, all of the in-process testing on this lot did not find a single defective pouch, which confirms that the lot is unlikely to breach an aql of (b)(4).This issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted aql level for this type of failure mode or defect.Conclusion: a batch record review was conducted for the final product lot 5a03066, including the bulk lots (4l05387, 4l03168, 4l05457, 4l04294), confirming that all relevant tests required during the manufacturing process and final product release were completed and met the necessary standards.No discrepancies or capas related to this issue were identified in the documentation and equipment used during testing was within calibration, ensuring the reliability of the results.Additionally, a defect rate analysis was performed, and the affected quantity falls within the acceptable aql for this type of defect.No changes to the end-to-end manufacturing process or components used during assembly of the batch were performed.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ESTEEM+
Common Device Name
BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23690208
Report Number9618003-2025-03234
Device Sequence Number13032258
Product Code FON
UDI-Device Identifier00768455187812
UDI-Public00768455187812
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number413521
Device Lot Number5A03066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale